Some Types of µ-semi-compactness Via hereditary classes

Volume 1, Issue 2, Article 1 - 2016

Authors: Abdo Qahis

Copyright © 2016 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


The aim of this paper is to introduce and study the notions of µ-semicompactness and strong µ-semi-compactness in generalized topological spaces with respect to a hereditary class, called µH-semi-compactness and S-µH-semicompactness, respectively. Also several of their properties are presented. Finally some effects of various kinds of functions on them are studied..

How To Cite This Article

@article{Qahis_2016, doi = {10.31559/glm2016.1.2.1}, url = {}, year = 2016, month = {oct}, publisher = {Refaad for Studies and Research}, volume = {1}, number = {2}, author = {Abdo Qahis}, title = {Some Types of $\mathrm{\mu}$-semi-compactness Via hereditary classes}, journal = {General Letters in Mathematics} }
Qahis, A. (2016). Some Types of µ-semi-compactness Via hereditary classes. General Letters in Mathematics, 1(2). doi:10.31559/glm2016.1.2.1
[1]A. Qahis, “Some Types of µ-semi-compactness Via hereditary classes,” General Letters in Mathematics, vol. 1, no. 2, Oct. 2016.
Qahis, Abdo. “Some Types of µ-Semi-Compactness Via Hereditary Classes.” General Letters in Mathematics 1, no. 2 (October 1, 2016). doi:10.31559/glm2016.1.2.1.